EconPapers    
Economics at your fingertips  
 

Estimating the number of change-points via Schwarz' criterion

Yi-Ching Yao

Statistics & Probability Letters, 1988, vol. 6, issue 3, 181-189

Abstract: An estimator of the number of change-points in an independent normal sequence is proposed via Schwarz' criterion. Weak consistency of this estimator is established.

Keywords: change-points; dimension; of; a; model; Schwarz'; criterion (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations View citations in EconPapers (95) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(88)90118-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:6:y:1988:i:3:p:181-189

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:6:y:1988:i:3:p:181-189